# SDR AALA201707069023

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 21,460 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EMERGENCY EXIT LENS ON SIGN IN RIGHT AFT GALLEY NEXT TO TRASH CAN DETACHED.  REPLACED LIGHT LENS ON RIGHT EMERGENCY EXIT LIGHT NEAR R2 DOOR CHECKS OK.
